# SDR AALA202405071504

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 11,972 hours, 4,414 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS AND IS DIFFICULT TO OPEN AND CLOSE. GETTING STUCK AT THE BOTTOM AFT CORNER OF THE DOOR. CLEANED AND LUBRICATE FORWARD LAVATORY DOOR FRAME AND LOCK, OPERTIONAL CHECK GOOD. PER AMM 25-40-11.
